# SDR CALA2017092203283

- Difficulty date: September 22, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 86,480 hours, 11,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ISLE ROW 9, 10, AND 20, EMRGENCY LIGHTS INOPERATIVE.  TROUBLESHOT THE EMERGENCY LIGHTS, AND FOUND M33098 BATTERY PACK DEFECTIVE. REPLACED THE BATTERY PACK IAW AMM 33-51-00. OPS CHECKED GOOD.
